| Model Number |
BI-MENTUM PE Liner 22,2 / 43 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision completed due to joint instability.The mdm construct was revised with pinnacle constrained.Doi: unknown.Dor: (b)(6) 2022, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).